# SDR YENA2023042800456

- Difficulty date: April 24, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 66,360 hours, 23,876 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120501
- Part serial: 00292
- Condition: Failed
- Location: 23wq
- Part time: 6,717 hours, 2,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLT # 2004. RSW-BDL. EXIT SIGN OVER R1 DOOR NO LIT ( EXIT MARKING SIGNS- MAIN ISLE (LEDS);PERFORMED OPS CHECK OF R1 DOOR EMERGENCY LIGHTING SYSTEM. OPS CHECK GOOD. MDDR CLEARED.PLACARD REMOVED. MX4 UPDATED. (SUPPLEMENTAL INFORMATION FOR REMOVAL OF PART INFORMATION ENTERED ERRONIOUS)
